Alert archive / Tennessee / Wind Chill Advisories in 2015
Wind Chill Advisory 1, NWS Nashville, TN
NWS Nashville, TN issued this wind chill advisory at Jan 7, 2015, 2:41 AM CST for 38 counties in Tennessee. It took effect at Jan 7, 2015, 3:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2015, 2:41 AM CST (08:41 UTC)
- In effect from
- Jan 7, 2015, 3:00 PM CST
- Expired
- Jan 8, 2015, 9:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Nashville, TN
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.7 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1077 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
210 WWUS44 KOHX 070841 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 241 AM CST WED JAN 7 2015 ...WIND CHILL ADVISORY THIS AFTERNOON INTO THURSDAY MORNING... .AN ARCTIC COLD FRONT WILL MOVE THROUGH MIDDLE TENNESSEE TODAY...BRINGING GUSTY NORTH WINDS OF 15 TO 25 MPH AND TEMPERATURES FALLING INTO THE TEENS AND SINGLE DIGITS. THESE GUSTY WINDS COMBINED WITH THE VERY COLD TEMPERATURES WILL CAUSE WIND CHILLS WELL BELOW ZERO AT TIMES. TNZ005>011-023>034-056>066-075-077>080-093>095-080600- /O.NEW.KOHX.WC.Y.0001.150107T2100Z-150108T1500Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 241 AM CST WED JAN 7 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM CST THURSDAY. * WIND CHILL VALUES...ZERO TO 10 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ 55
3 follow-up statements
464 WWUS44 KOHX 072045 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 245 PM CST WED JAN 7 2015 ...WIND CHILL ADVISORY UNTIL 9 AM THURSDAY MORNING... .AN ARCTIC COLD FRONT WILL BRING GUSTY NORTH WINDS OF 15 TO 25 MPH AND TEMPERATURES FALLING INTO SINGLE DIGITS TONIGHT. THESE GUSTY WINDS COMBINED WITH THE VERY COLD TEMPERATURES WILL CAUSE WIND CHILLS WELL BELOW ZERO AT TIMES. TNZ005>011-023>034-056>066-075-077>080-093>095-080600- /O.CON.KOHX.WC.Y.0001.150107T2100Z-150108T1500Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 245 PM CST WED JAN 7 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WIND CHILL VALUES...ZERO TO 10 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
895 WWUS44 KOHX 080159 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 759 PM CST WED JAN 7 2015 ...WIND CHILL ADVISORY UNTIL 9 AM THURSDAY MORNING... .AN ARCTIC COLD FRONT WILL BRING GUSTY NORTH WINDS OF 15 TO 25 MPH AND TEMPERATURES FALLING INTO SINGLE DIGITS TONIGHT. THESE GUSTY WINDS COMBINED WITH THE VERY COLD TEMPERATURES WILL CAUSE WIND CHILLS WELL BELOW ZERO AT TIMES. TNZ005>011-023>034-056>066-075-077>080-093>095-081200- /O.CON.KOHX.WC.Y.0001.000000T0000Z-150108T1500Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 759 PM CST WED JAN 7 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WIND CHILL VALUES...ZERO TO 10 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ 13
186 WWUS44 KOHX 080808 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 208 AM CST THU JAN 8 2015 ...WIND CHILL ADVISORY UNTIL 9 AM THURSDAY MORNING... .LIGHT NORTH WINDS COMBINED WITH TEMPERATURES ONLY IN THE SINGLE DIGITS WILL CREATE WIND CHILLS BELOW ZERO AT TIMES THIS MORNING. TNZ005>011-023>034-056>066-075-077>080-093>095-081500- /O.CON.KOHX.WC.Y.0001.000000T0000Z-150108T1500Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 208 AM CST THU JAN 8 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WIND CHILL VALUES...ZERO TO 10 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ 55
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind chill advisory went out at Jan 7, 2:34 AM CST, 7 minutes earlier.
Area forecast discussion, Jan 7, 2:34 AM CST, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 234 AM CST WED JAN 7 2015 .DISCUSSION... LATEST RADAR IMAGERY SHOWS BANDS OF LIGHT SNOW APPROACHING MIDDLE TENNESSEE FROM THE NORTHWEST AHEAD OF THE MAIN ARCTIC COLD FRONT LOCATED NEAR STL. REPORTS FROM THE PAH CWA INDICATE A FEW REPORTS OF SLICK SPOTS ON ROADWAYS...BUT HIGH SNOW RATIOS DUE TO THE COLD DRY AIR IN PLACE SHOULD KEEP SNOW ON THE DRY FLUFFY SIDE AND LIMIT ANY ROAD PROBLEMS...DESPITE TEMPERATURES BEING WELL BELOW FREEZING THIS MORNING. ALL SNOW IS EXPECTED TO BE OUT OF THE AREA AROUND 15Z OR SO. OTHERWISE...THE DEEP FREEZE STARTS TODAY AS ARCTIC FRONT ARRIVES LATER THIS MORNING...CAUSING TEMPERATURES TO STEADILY FALL THROUGH THE DAY THANKS TO STRONG CAA. TIGHT PRESSURE GRADIENT BEHIND THE FRONT WILL BRING GUSTY NORTHWEST WINDS CLOSE TO BUT UNDER WIND ADVISORY CRITERIA...AND WILL HOLD OF ON ISSUING ONE AT THIS TIME. HOWEVER...THESE GUSTY WINDS COMBINED WITH THE COLD TEMPERATURES WILL BRING WIND CHILLS DOWN BELOW ZERO LATER THIS AFTERNOON...AND NEAR TO BELOW OUR WIND CHILL ADVISORY CRITERIA OF -5 TONIGHT. THUS IN COORDINATION WITH SURROUNDING OFFICES WILL ISSUE A WIND CHILL ADVISORY FROM LATE THIS AFTERNOON INTO THURSDAY MORNING. LOW TEMPS STILL LOOK TO BOTTOM OUT IN THE SINGLE DIGITS TONIGHT AS SURFACE HIGH MOVES RIGHT OVER THE MID STATE AND WINDS GO CALM UNDERNEATH CLEAR SKIES. MODELS HAVE CONTINUED TO TREND COLDER WITH TEMPERATURES THROUGH SUNDAY...AND NOW APPEARS TEMPERATURES NEAR TO BELOW FREEZING WILL LAST ACROSS MUCH OF THE NORTHERN HALF OF THE MID STATE UNTIL SUNDAY AFTERNOON...WHILE SOUTHERN ZONES SHOULD RISE ABOVE FREEZING FRIDAY AFTERNOON. LOWS IN THE SINGLE DIGITS APPEAR LIKELY AGAIN SATURDAY MORNING AS A SECONDARY ARCTIC SURGE COMES DOWN THE PIKE. BY SUNDAY...MOISTURE BEGINS RETURNING NORTHWARD FROM THE GULF ATOP THE SLOWLY MODIFYING ARCTIC AIRMASS. MAJOR UNCERTAINTY REMAINS ON HOW THIS SITUATION WILL EVOLVE EARLY NEXT WEEK AS MODELS REMAIN WILDLY DIFFERENT ON EXTENT OF PRECIP AND TEMPS...WITH ECMWF MUCH WARMER AND WETTER THAN THE GFS. FOR NOW...WILL CONTINUE TO KEEP POPS IN THE SLIGHT TO CHANCE CATEGORY AND MENTION RAIN OR FREEZING RAIN POSSIBLE DUE TO THE UNCERTAINTY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 23 4 24 18 / 30 0 0 0 CLARKSVILLE 21 1 23 18 / 30 0 0 0 CROSSVILLE 21 1 23 15 / 30 0 0 0 COLUMBIA 24 4 25 17 / 20 0 0 0 LAWRENCEBURG 25 5 25 16 / 20 0 0 0 WAVERLY 21 2 24 17 / 20 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM 3 PM THIS AFTERNOON TO 9 AM CST THURSDAY FOR TNZ005>011-023>034-056>066-075-077>080-093>095. && SHAMBURGER
Hazardous weather outlook, Jan 6, 5:01 AM CST, 21 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 501 AM CST TUE JAN 6 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-071115- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 501 AM CST TUE JAN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. AN ARCTIC COLD FRONT WILL MOVE THROUGH MIDDLE TENNESSEE LATE TONIGHT INTO WEDNESDAY...WITH POTENTIAL FOR SOME LIGHT SNOW ALONG THE FRONT. A DUSTING OF SNOW IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN ARCTIC COLD FRONT WILL MOVE THROUGH MIDDLE TENNESSEE EARLY WEDNESDAY...WITH POTENTIAL FOR SOME LIGHT SNOW ALONG THE FRONT. A DUSTING OF SNOW IS POSSIBLE. GUSTY NORTH WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH ARE EXPECTED ON WEDNESDAY BEHIND THE FRONT...AND A WIND ADVISORY MAY BE NECESSARY. THE GUSTY NORTH WINDS COMBINED WITH THE BITTERLY COLD TEMPERATURES IN TEENS AND SINGLE DIGITS WEDNESDAY INTO WEDNESDAY NIGHT WILL CREATE WIND CHILLS BELOW ZERO AT TIMES...AND A WIND CHILL ADVISORY MAY BE REQUIRED. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY MEASURABLE SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 55
In the hours before
Special weather statement, Jan 6, 11:43 PM CST, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1143 PM CST TUE JAN 6 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-071200- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 1143 PM CST TUE JAN 6 2015 ...BITTER COLD MOVING INTO THE MID STATE... AN ARCTIC COLD FRONT WILL SWEEP THROUGH THE MID STATE EARLY WEDNESDAY...BRINGING AN EXTENDED PERIOD OF SUBFREEZING TEMPERATURES AND THE COLDEST WEATHER SINCE JANUARY 2014. WEDNESDAY MORNING TEMPERATURES WILL BE IN THE UPPER TEENS TO MID 20S...AND TEMPERATURES WILL DROP INTO THE TEENS ACROSS ALL OF THE MID STATE BY LATE WEDNESDAY. THE COLD AIR ON WEDNESDAY WILL BE ACCOMPANIED BY NORTHWEST WINDS AT 15 TO 25 MPH...WITH A FEW GUSTS OVER 30 MPH. THIS WILL CAUSE WIND CHILL VALUES TO DIVE BELOW ZERO DURING THE AFTERNOON AND EVENING HOURS. WIND CHILLS IN THE 0 TO -5 DEGREE RANGE WILL BE COMMON ACROSS THE AREA LATE WEDNESDAY. WINDS WILL GRADUALLY DIMINISH WEDNESDAY NIGHT INTO THURSDAY MORNING...BUT ACTUAL AIR TEMPERATURES WILL DROP INTO THE FRIGID SINGLE DIGITS. TEMPERATURES ARE NOT EXPECTED TO RISE ABOVE FREEZING UNTIL FRIDAY AFTERNOON FOR AREAS SOUTH OF I-40...AND TEMPERATURES MAY REMAIN BELOW FREEZING UNTIL SATURDAY OR EVEN SUNDAY FOR LOCATIONS NORTH OF I-40. ALL PREPARATIONS SHOULD BE COMPLETED QUICKLY FOR THIS UPCOMING LONG DURATION OF SUBFREEZING TEMPERATURES. ENSURE WATER PIPES ARE PROPERLY PROTECTED FROM THE COLD...AND OUTDOOR ANIMALS HAVE ADEQUATE SHELTER. MAKE SURE HEAT SOURCES ARE WORKING PROPERLY. CHECK THAT MOTOR VEHICLES HAVE PROPER LEVELS OF ANTIFREEZE AND AIR PRESSURE IN TIRES. IF GOING OUTDOORS...WEAR LAYERS OF CLOTHING TO PROTECT FROM THE COLD WEATHER. 13
Nearby
Wind Chill Advisories in Tennessee, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.